# SDR DL76S060875

- Difficulty date: October 20, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N123DN
- Make and model: Boeing 767332
- Aircraft serial: 23437
- Aircraft time: 59,681 hours, 28,432 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 145T25237
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS IDENTIFIED ON THE INBOARD FORWARD SURFACE OF THE REAR SPAR BULKHEAD TERMINAL FITTING.  THE BOEING APPROVED REPAIR INVOLVED REMOVING BOLTS FOR ACCESS AND LIGHT BLENDING OF THE SURFACE TO REMOVE THE CORROSION PER ERA 456629-14.
